# SDR ASOA2013071508652

- Difficulty date: June 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 26,162 hours, 22,874 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103221
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT RBL 9.0 BETWEEN FS 409 TO 409+112.  R & R SEAT TRACK IAW SRM 51-40-11 AND 51-41-02.   INSTALLED NEW SEAT TRACK IAW SRM 51-40-11 AND 51-41-02.
